# SDR P5CA0401128

- Difficulty date: July 26, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 62,727 hours, 14,042 cycles
- Engine: Pwa JT9D70A
- Engine time: 40,698 hours, 9,313 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: M832481261
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: LD
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE IN OIL QTY DROPPED FROM 10.5 GAL BEFORE START TO 8.5 GAL AT IDLE.  ON APPROACH INDICATION WENT TO ZERO WITH PRESSURE FLUXUATION B/W 40 AND 25 PSI. REMOVED CSD FOR OIL LEAK, INSTALLED CSD WITH NEW O-RING, OPS CHECK OK, LEAK CHECK OK, OIL PRESSURE NORMAL, OK FOR SERVICE IAW MM 24-11-01.
